# SDR R61A2021021900163

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AIR INLET PANEL 421DR MIDDLE FIN IS CRACKED ON EXHAUST OUTLET GRATE.  RT ENGINE AIR INLET PANEL 421DR MIDDLE FIN ON EXHAUST OUTLET GRATE REPAIRED IAW ETD2021-170-003531.
